# SDR GAIA01169ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE LEFT AFT OVERWING EXIT, AFT LOWER SIDE, BS 850 STRINGER 16L STRINGER SPLICE IS CRACKED IN TWO PLACES, UPPER AND LOWER SIDE OF STRINGER.  ACCOMPLISHED STRINGER SPLICE REPAIR BS 850 STRINGER 16L IAW B727 SRM 53-10-2 FIG 9 AND SRM 51-30-2.  (M)
